Translator Disclaimer
September 2005 Random reals and possibly infinite computations Part I: Randomness in ∅'
Verónica Becher, Serge Grigorieff
J. Symbolic Logic 70(3): 891-913 (September 2005). DOI: 10.2178/jsl/1122038919

Abstract

Using possibly infinite computations on universal monotone Turing machines, we prove Martin-Löf randomness in ∅' of the probability that the output be in some set 𝒪⊆2≤ω under complexity assumptions about 𝒪.

Citation

Download Citation

Verónica Becher. Serge Grigorieff. "Random reals and possibly infinite computations Part I: Randomness in ∅'." J. Symbolic Logic 70 (3) 891 - 913, September 2005. https://doi.org/10.2178/jsl/1122038919

Information

Published: September 2005
First available in Project Euclid: 22 July 2005

zbMATH: 1089.03037
MathSciNet: MR2155271
Digital Object Identifier: 10.2178/jsl/1122038919

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • September 2005
Back to Top